# SDR 2007UALA04179

- Difficulty date: October 12, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N855UA
- Make and model: Airbus A319-131
- Aircraft serial: 1737
- Aircraft time: 19,455 hours, 7,553 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Tiller
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S NOSEWHEEL STEERING TILLER IS OVERLY SENSITIVE TO INPUTS.  TOO MUCH TENSION.  10-26-07    ACP FUNCTIONAL CHECK OF NOSE WHEEL STEERING PER AMM -FOUND NO IRREGS. CHECK BSCU FOUND NO FAULTS. TAXI CHECK GOOD.  COULD NOT DUPLICATE CONDITION DESCRIBED BY PILOTS.--NO REPEATS SINCE ORIGINAL.
